Duke Mathematical Journal

Cancellative medial means are arithmetic

Kermit Sigmon

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 37, Number 3 (1970), 439-445.

Dates
First available in Project Euclid: 21 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077379123

Digital Object Identifier
doi:10.1215/S0012-7094-70-03755-5

Mathematical Reviews number (MathSciNet)
MR0274644

Zentralblatt MATH identifier
0202.54303

Subjects
Primary: 22.05
Secondary: 39.00

Citation

Sigmon, Kermit. Cancellative medial means are arithmetic. Duke Math. J. 37 (1970), no. 3, 439--445. doi:10.1215/S0012-7094-70-03755-5. https://projecteuclid.org/euclid.dmj/1077379123


Export citation